# SDR COMA0760530

- Difficulty date: August 15, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 20,841 hours, 18,872 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5158 - DURING CLIMB NOTED HIGH OIL TEMP ON RIGHT ENGINE.  DIVERTED TO JFK.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND ENGINE OIL OVERSERVICED.  DRAINED EXCESS OIL.  RAN ENGINE, NO FURTHER DEFECTS.
